It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eating Disorder Recovery Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-19-2012, 03:52 PM   #1
Senior Member
(female)
 
Join Date: Nov 2005
Location: minnesota
Posts: 261
case1 HB User
cause of weight gain??

so, its been 3 years since i started my recovery from my ed, and i had put on some weight gradually which i eventually accepted, tho very hard to do, but all of a sudden within like last 4 months i have put on even more weight which i dont want. i havent changed anything diet wise or exercise wise. so why all of a sudden? i CANNOT step on scale as that is a major trigger for me and would most definitely spiral me backwards. so what do i do? please help!!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Phoenix (22), aileb (10), melinasw (5), helives (4), Betty228 (3), jenga890 (3), slenderella (3), knittingirl (3), txarmywife (2), hopefulgirlny (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:02 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!